# SDR DALA2025052904124

- Difficulty date: March 6, 2025
- Submitted: May 29, 2025
- Operation: Air carrier
- Aircraft: N815NW
- Make and model: Airbus A330-323
- Aircraft serial: 0817
- Aircraft time: 79,885 hours, 10,547 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Box
- Condition: Malfunctioned
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3315 LAV 207 O2 MASK KEEPS ON OPENING. CORRECTIVE ACTION: REBUILT DOOR LATCH ASSY PER A330 AMM 35-23. OK FOR SERVICE. (7127908)
